Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 2(446), Pages 187–188 (Mi umn9884)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00764
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-01-00764).


DOI: https://doi.org/10.4213/rm9884

Full text: PDF file (400 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:2, 363–365

Bibliographic databases:

MSC: 30F99, 41A21
Received: 05.03.2019

Citation: S. P. Suetin, “Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions”, Uspekhi Mat. Nauk, 74:2(446) (2019), 187–188; Russian Math. Surveys, 74:2 (2019), 363–365

Citation in format AMSBIB
\Bibitem{Sue19}
\by S.~P.~Suetin
\paper Existence of a~three-sheeted Nutall surface for a certain class of infinite-valued analytic functions
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 2(446)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9884}
\crossref{https://doi.org/10.4213/rm9884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3951600}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..363S}
\elib{https://elibrary.ru/item.asp?id=37180594}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 2
\pages 363--365
\crossref{https://doi.org/10.1070/RM9884}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000474710200005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072728231}


Linking options:
  • http://mi.mathnet.ru/eng/umn9884
  • https://doi.org/10.4213/rm9884
  • http://mi.mathnet.ru/eng/umn/v74/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Padé Polynomials of Type II”, Proc. Steklov Inst. Math., 309 (2020), 159–182  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. I. Aptekarev, V. G. Lysov, “Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees”, Russian Math. Surveys, 76:4 (2021), 726–728  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    References:27
    First page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021